# SDR 2005UALA00026

- Difficulty date: January 1, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Aircraft time: 49,699 hours, 27,202 cycles
- Engine: Ge CFM56*
- Engine time: 47,337 hours, 29,005 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 899252
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

CREW REPORT NR 1 ENG -A- OVERHEAT LIGHT ILLUMINATED.  *S/D*  CREW REPORTED NR 1 ENGINE -A- LOOP OVERHEAT LIGHT ILLUMINATED.  SHUTDOWN ENGINE AND DISCHARGED BOTH FIRE EXTINGUISHER BOTTLES.  OVERHEAT DETECTION LOOP -B- WAS INOPERATIVE AND DEFERRED, ELIMINATING REDUNDANCY FEATURE OF THE OVERHEAT DETECTION SYSTEM.  PERFORMED TROUBLESHOOTING OF OVERHEAT DETECTION SYSTEM.  FOUND LOWER FAN CASE LOOP -A- DETECTOR M1121 INTERMITTENT.  INSTALLED SERVICEABLE OVERHEAT DETECTOR LOOP.
